Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 16, 2014, 06:26:49 PM

Login with username, password and session length


Members
  • Total Members: 23489
  • Latest: Cowboy
Stats
  • Total Posts: 638999
  • Total Topics: 48511
  • Online Today: 210
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Vertigo - Sustiva + Kivexa  (Read 1026 times)

0 Members and 1 Guest are viewing this topic.

Offline McGlap

  • member
  • Posts: 2
    • My HIV treatment blog
Vertigo - Sustiva + Kivexa
« on: April 13, 2011, 02:42:04 PM »
Dear all,
I was browsing the forums reading about different experiences, however i didn't find any clear answer to what i am experiencing now hence i have decided to post this question.
Four weeks ago i have started my very first HIV treatment (approx. 8 years after i have been diagnosed). My doctor started me on Sustiva and Kivexa, suggesting that i should take them before bed time due to the dizziness feeling. I have to admit that the first day of treatment about 1 hour after taking the pils the feeling became very strong and i went to bed. I didn't sleep well the first night, however after that the dizziness or vertigo feeling became less and less noticeable. I've also haven't experienced any other side effects. Until now !!! I have just started the week 5 and since yesterday i have vertigo also during the day. Is this normal ? Or is this something i should be worried about ? Thanks in advance for all your comments.

Offline eric48

  • Member
  • Posts: 1,173
  • @HIVPharmaCure & tinyurl.com/HIVPharmaCure
Re: Vertigo - Sustiva + Kivexa
« Reply #1 on: April 13, 2011, 05:09:51 PM »
Hi,

I take Kivexa but not Sustiva

Vertigo is something I have not experienced. I think Kivexa is giving me additional stress.

I would not call it adverse effect, but noticeable enough, eventhough my doc thinks it is more diagnosis induced stress.

I do not think so...

I have changed the dosing time (morning or evening) a few times (just to see which fits me better). stress during the day can after your work and mood, while stress during night affect sleep.

Every time I changed, I was so happy for the change for the first few days, and then, after a few weeks, things have worsened (although tolerable, it is noticeable)

I had tried to take Kivexa in the morning (may be 2 or 3 month into treatment) and had to revert back to evenings.

Recently, I moved it up again in the morning (now 9-10 months into treatment) and it seems more bearable.

all this to say that :

- 'strange' effects can happen with a few weeks delay
- seems to fade off (although very slowly)

I would not be surprised to see myself fully adjusted and comfortable with the CNS effects no earlier than 12 months into treatments.

Be well

Eric
NVP/ABC/3TC/... UD; CD4 > 1000; CD4/CD8 ~ 2.0   safety stock : 2 months

Offline McGlap

  • member
  • Posts: 2
    • My HIV treatment blog
Re: Vertigo - Sustiva + Kivexa
« Reply #2 on: April 14, 2011, 11:59:53 AM »
Thanks Eric !!!
I have to say that today i feel much better. the Vertigo feeling is still there but much more bearable...
I guess i simply need to wait.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.